# SDR DALA1015136312

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 47,962 hours, 6,006 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY PATH LIGHTS AT ROW 51HJK THROUGH 65HJK INOPERATIVE.  MAINTENANCE REPAIRED CONNECTION AT THE LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
